# SDR PCAA0104035

- Difficulty date: April 29, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 25,413 hours, 28,492 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Grounded
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB-FLT 3589  EMERGENCY LIGHTS ILLUMINATED IN FLIGHT IN ARMED POSITION.  MAINTENANCE CHECKED ALL WIRING FROM CIRCUIT BREAKER TO OVERHEAD CEILING ROW 1.  INSPECTED WIRES AT SHUNT CANNON PLUG IN  NOSE AREA AND NR 1 AND NR 2 TRANSFORMER RECTIFIER UNITS.  REPLACED MATRIX BLOCKS 4 AND 5 ON 9811-TB14.  EMERGENCY LIGHT CONTROL BOX REPLACED.  EMERGENCY LIGHT BATTERIES IN POSITIONS 400, 500, AND 600 REPLACED.  FOUND TERMINATED WIRE 7A22 SHORTING TO GROUND AT COCKPIT EMERGENCY LIGHT BOX.  WIRE REPAIRED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
